# SDR DALA2014072504277

- Difficulty date: July 24, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL LOWER SKIN BETWEEN LONGERONS 29-30R REPAIR DOUBLER IS CORRODED, BS 864.  R & R DOUBLER IAW SRM 51-10-03, 53-30-01 AND 51-30-05.
